Alert archive / Massachusetts / Gale Watches in 2011
Gale Watch 12, NWS Boston/Norton, MA
NWS Boston/Norton, MA issued this gale watch at Apr 4, 2011, 4:04 AM EDT. It took effect at Apr 5, 2011, 12:00 AM EDT. It was in force for .
The area
The counties it named.
The facts
- Issued
- Apr 4, 2011, 4:04 AM EDT (08:04 UTC)
- In effect from
- Apr 5, 2011, 12:00 AM EDT
- Expired
- Apr 4, 2011, 4:29 PM EDT
- In force
- Issued by
- NWS Boston/Norton, MA
The text
As transmitted, in the capitals the NWS used until 2016.
090 WHUS71 KBOX 040804 MWWBOX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE TAUNTON MA 404 AM EDT MON APR 4 2011 ANZ250-254>256-041615- /O.EXT.KBOX.SC.Y.0048.110404T1600Z-110405T0400Z/ /O.NEW.KBOX.GL.A.0012.110405T0400Z-110405T2200Z/ COASTAL WATERS EAST OF IPSWICH BAY AND THE STELLWAGEN BANK NATIONAL MARINE SANCTUARY- COASTAL WATERS FROM PROVINCETOWN MA TO CHATHAM MA TO NANTUCKET MA OUT 20 NM- COASTAL WATERS EXTENDING OUT TO 25 NM SOUTH OF MARTHAS VINEYARD AND NANTUCKET- COASTAL WATERS FROM MONTAUK NY TO MARTHAS VINEYARD EXTENDING OUT TO 20 NM SOUTH OF BLOCK ISLAND- 404 AM EDT MON APR 4 2011 ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM NOON TODAY TO MIDNIGHT EDT TONIGHT... ...GALE WATCH IN EFFECT FROM LATE TONIGHT THROUGH TUESDAY AFTERNOON... THE NATIONAL WEATHER SERVICE IN TAUNTON HAS ISSUED A GALE WATCH... WHICH IS IN EFFECT FROM LATE TONIGHT THROUGH TUESDAY AFTERNOON. THE SMALL CRAFT ADVISORY IS NOW IN EFFECT FROM NOON TODAY TO MIDNIGHT EDT TONIGHT. * WINDS AND SEAS...SOUTH WINDS 20 TO 25 KT THIS AFTERNOON BECOMING SOUTHWEST 20 TO 30 KT WITH GUSTS UP TO 35 KT LATE TONIGHT AND TUESDAY MORNING. SEAS BUILDING TO 11 TO 16 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO 47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS. && $$ ANZ232>235-237-041615- /O.EXT.KBOX.SC.Y.0048.110404T1600Z-110405T0400Z/ /O.NEW.KBOX.GL.A.0012.110405T0400Z-110405T2200Z/ NANTUCKET SOUND-VINEYARD SOUND-BUZZARDS BAY-RHODE ISLAND SOUND- BLOCK ISLAND SOUND- 404 AM EDT MON APR 4 2011 ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM NOON TODAY TO MIDNIGHT EDT TONIGHT... ...GALE WATCH IN EFFECT FROM LATE TONIGHT THROUGH TUESDAY AFTERNOON... THE NATIONAL WEATHER SERVICE IN TAUNTON HAS ISSUED A GALE WATCH... WHICH IS IN EFFECT FROM LATE TONIGHT THROUGH TUESDAY AFTERNOON. THE SMALL CRAFT ADVISORY IS NOW IN EFFECT FROM NOON TODAY TO MIDNIGHT EDT TONIGHT. * WINDS AND SEAS...SOUTHWEST WINDS 20 TO 25 KT THIS AFTERNOON...INCREASING TO 20 TO 30 KT WITH GUSTS UP TO 40 KT LATE TONIGHT AND TUESDAY MORNING. SEAS BUILDING 7 TO 12 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO 47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS. && $$ ANZ231-041615- /O.EXT.KBOX.SC.Y.0048.110404T1600Z-110405T0400Z/ /O.NEW.KBOX.GL.A.0012.110405T0400Z-110405T2200Z/ CAPE COD BAY- 404 AM EDT MON APR 4 2011 ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM NOON TODAY TO MIDNIGHT EDT TONIGHT... ...GALE WATCH IN EFFECT FROM LATE TONIGHT THROUGH TUESDAY AFTERNOON... THE NATIONAL WEATHER SERVICE IN TAUNTON HAS ISSUED A GALE WATCH... WHICH IS IN EFFECT FROM LATE TONIGHT THROUGH TUESDAY AFTERNOON. THE SMALL CRAFT ADVISORY IS NOW IN EFFECT FROM NOON TODAY TO MIDNIGHT EDT TONIGHT. * WINDS AND SEAS...SOUTHWEST WINDS 15 TO 25 KT. GUSTS UP TO 40 KT LATE TONIGHT AND TUESDAY MORNING. SEAS 3 TO 6 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO 47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS. && $$ ANZ251-041615- /O.EXT.KBOX.SC.Y.0048.110404T1600Z-110405T2200Z/ MASSACHUSETTS BAY AND IPSWICH BAY- 404 AM EDT MON APR 4 2011 ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM NOON TODAY TO 6 PM EDT TUESDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT FROM NOON TODAY TO 6 PM EDT TUESDAY. * WINDS AND SEAS...SOUTHWEST WINDS INCREASING TO 15 TO 25 KT THIS AFTERNOON. GUSTS UP TO 30 KT TONIGHT AND TUESDAY. SEAS BUILDING TO 4 TO 7 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ ANZ230-236-041615- /O.CON.KBOX.SC.Y.0048.110404T1700Z-110405T2000Z/ BOSTON HARBOR-NARRAGANSETT BAY- 404 AM EDT MON APR 4 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 1 PM THIS AFTERNOON TO 4 PM EDT TUESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 1 PM THIS AFTERNOON TO 4 PM EDT TUESDAY. * WINDS AND SEAS...SOUTHWEST WINDS INCREASING TO 15 TO 25 KT THIS AFTERNOON. GUSTS UP TO 30 KT TONIGHT AND TUESDAY. WAVES 1 TO 2 FEET BOSTON HARBOR AND BUILDING 2 TO 3 FEET NARRAGANSETT BAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ THOMPSON
2 follow-up statements
391 WHUS71 KBOX 041538 MWWBOX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE TAUNTON MA 1138 AM EDT MON APR 4 2011 ANZ250-254>256-042345- /O.CON.KBOX.SC.Y.0048.110404T1600Z-110405T0400Z/ /O.CON.KBOX.GL.A.0012.110405T0400Z-110405T2200Z/ COASTAL WATERS EAST OF IPSWICH BAY AND THE STELLWAGEN BANK NATIONAL MARINE SANCTUARY- COASTAL WATERS FROM PROVINCETOWN MA TO CHATHAM MA TO NANTUCKET MA OUT 20 NM- COASTAL WATERS EXTENDING OUT TO 25 NM SOUTH OF MARTHAS VINEYARD AND NANTUCKET- COASTAL WATERS FROM MONTAUK NY TO MARTHAS VINEYARD EXTENDING OUT TO 20 NM SOUTH OF BLOCK ISLAND- 1138 AM EDT MON APR 4 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT EDT TONIGHT... ...GALE WATCH REMAINS IN EFFECT FROM LATE TONIGHT THROUGH TUESDAY AFTERNOON... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT EDT TONIGHT. A GALE WATCH REMAINS IN EFFECT FROM LATE TONIGHT THROUGH TUESDAY AFTERNOON. * WINDS AND SEAS...SOUTH WINDS 20 TO 25 KT THIS AFTERNOON BECOMING SOUTHWEST 20 TO 30 KT WITH GUSTS UP TO 40 KT LATE TONIGHT AND TUESDAY MORNING. SEAS BUILDING TO 11 TO 16 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO 47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS. && $$ ANZ232>235-237-042345- /O.CON.KBOX.SC.Y.0048.110404T1600Z-110405T0400Z/ /O.CON.KBOX.GL.A.0012.110405T0400Z-110405T2200Z/ NANTUCKET SOUND-VINEYARD SOUND-BUZZARDS BAY-RHODE ISLAND SOUND- BLOCK ISLAND SOUND- 1138 AM EDT MON APR 4 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT EDT TONIGHT... ...GALE WATCH REMAINS IN EFFECT FROM LATE TONIGHT THROUGH TUESDAY AFTERNOON... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT EDT TONIGHT. A GALE WATCH REMAINS IN EFFECT FROM LATE TONIGHT THROUGH TUESDAY AFTERNOON. * WINDS AND SEAS...SOUTHWEST WINDS 20 TO 25 KT THIS AFTERNOON... INCREASING TO 20 TO 30 KT WITH GUSTS UP TO 40 KT LATE TONIGHT AND TUESDAY MORNING. SEAS BUILDING 7 TO 12 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO 47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS. && $$ ANZ231-042345- /O.CON.KBOX.SC.Y.0048.110404T1600Z-110405T0400Z/ /O.CON.KBOX.GL.A.0012.110405T0400Z-110405T2200Z/ CAPE COD BAY- 1138 AM EDT MON APR 4 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT EDT TONIGHT... ...GALE WATCH REMAINS IN EFFECT FROM LATE TONIGHT THROUGH TUESDAY AFTERNOON... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT EDT TONIGHT. A GALE WATCH REMAINS IN EFFECT FROM LATE TONIGHT THROUGH TUESDAY AFTERNOON. * WINDS AND SEAS...SOUTHWEST WINDS 15 TO 25 KT WITH GUSTS UP TO 40 KT. SEAS 3 TO 6 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO 47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS. && $$ ANZ251-042345- /O.CON.KBOX.SC.Y.0048.110404T1600Z-110405T2200Z/ MASSACHUSETTS BAY AND IPSWICH BAY- 1138 AM EDT MON APR 4 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EDT TUESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EDT TUESDAY. * WINDS AND SEAS...SOUTHWEST WINDS INCREASING TO 15 TO 25 KT THIS AFTERNOON. GUSTS UP TO 30 KT TONIGHT AND TUESDAY. SEAS BUILDING TO 4 TO 7 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ ANZ230-236-042345- /O.CON.KBOX.SC.Y.0048.110404T1700Z-110405T2000Z/ BOSTON HARBOR-NARRAGANSETT BAY- 1138 AM EDT MON APR 4 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EDT TUESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EDT TUESDAY. * WINDS AND SEAS...SOUTHWEST WINDS INCREASING TO 15 TO 25 KT THIS AFTERNOON. GUSTS UP TO 30 KT TONIGHT AND TUESDAY. SEAS 1 TO 2 FEET BOSTON HARBOR AND BUILDING 2 TO 3 FEET NARRAGANSETT BAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ RLG
619 WHUS71 KBOX 042029 MWWBOX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE TAUNTON MA 429 PM EDT MON APR 4 2011 ANZ232>235-237-050430- /O.CAN.KBOX.SC.Y.0048.000000T0000Z-110405T0400Z/ /O.UPG.KBOX.GL.A.0012.110405T0400Z-110405T2200Z/ /O.NEW.KBOX.GL.W.0024.110405T1300Z-110405T1800Z/ NANTUCKET SOUND-VINEYARD SOUND-BUZZARDS BAY-RHODE ISLAND SOUND- BLOCK ISLAND SOUND- 429 PM EDT MON APR 4 2011 ...GALE WARNING IN EFFECT FROM 9 AM TO 2 PM EDT TUESDAY... ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN TAUNTON HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT FROM 9 AM TO 2 PM EDT TUESDAY. THE SMALL CRAFT ADVISORY HAS BEEN CANCELLED. THE GALE WATCH IS NO LONGER IN EFFECT. * WINDS AND SEAS...SOUTHWEST WINDS 20 TO 30 KT WITH GUSTS UP TO 40 KT. SEAS 8 TO 13 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE OR EQUIPMENT SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ ANZ231-050430- /O.CAN.KBOX.SC.Y.0048.000000T0000Z-110405T0400Z/ /O.UPG.KBOX.GL.A.0012.110405T0400Z-110405T2200Z/ /O.NEW.KBOX.GL.W.0024.110405T1300Z-110405T2000Z/ CAPE COD BAY- 429 PM EDT MON APR 4 2011 ...GALE WARNING IN EFFECT FROM 9 AM TO 4 PM EDT TUESDAY... ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN TAUNTON HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT FROM 9 AM TO 4 PM EDT TUESDAY. THE SMALL CRAFT ADVISORY HAS BEEN CANCELLED. THE GALE WATCH IS NO LONGER IN EFFECT. * WINDS AND SEAS...SOUTHWEST WINDS 15 TO 25 KT WITH GUSTS UP TO 35 KT. SEAS 3 TO 5 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE OR EQUIPMENT SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ ANZ250-254>256-050430- /O.CAN.KBOX.SC.Y.0048.000000T0000Z-110405T0400Z/ /O.UPG.KBOX.GL.A.0012.110405T0400Z-110405T2200Z/ /O.NEW.KBOX.GL.W.0024.110405T0800Z-110405T2000Z/ COASTAL WATERS EAST OF IPSWICH BAY AND THE STELLWAGEN BANK NATIONAL MARINE SANCTUARY- COASTAL WATERS FROM PROVINCETOWN MA TO CHATHAM MA TO NANTUCKET MA OUT 20 NM- COASTAL WATERS EXTENDING OUT TO 25 NM SOUTH OF MARTHAS VINEYARD AND NANTUCKET- COASTAL WATERS FROM MONTAUK NY TO MARTHAS VINEYARD EXTENDING OUT TO 20 NM SOUTH OF BLOCK ISLAND- 429 PM EDT MON APR 4 2011 ...GALE WARNING IN EFFECT FROM 4 AM TO 4 PM EDT TUESDAY... ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN TAUNTON HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT FROM 4 AM TO 4 PM EDT TUESDAY. THE SMALL CRAFT ADVISORY HAS BEEN CANCELLED. THE GALE WATCH IS NO LONGER IN EFFECT. * WINDS AND SEAS...SOUTHWEST WINDS 20 TO 30 KT WITH GUSTS UP TO 40 KT. SEAS 12 TO 17 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE OR EQUIPMENT SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ ANZ251-050430- /O.EXT.KBOX.SC.Y.0048.000000T0000Z-110406T0500Z/ MASSACHUSETTS BAY AND IPSWICH BAY- 429 PM EDT MON APR 4 2011 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 1 AM EDT WEDNESDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 1 AM EDT WEDNESDAY. * WINDS AND SEAS...SOUTHWEST WINDS 15 TO 25 KT WITH GUSTS UP TO 30 KT. SEAS 3 TO 5 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ ANZ230-236-050430- /O.EXT.KBOX.SC.Y.0048.000000T0000Z-110406T0500Z/ BOSTON HARBOR-NARRAGANSETT BAY- 429 PM EDT MON APR 4 2011 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 1 AM EDT WEDNESDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 1 AM EDT WEDNESDAY. * WINDS AND SEAS...SOUTHWEST WINDS 15 TO 25 KT WITH GUSTS UP TO 35 KT. SEAS 1 TO 3 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ RLG/GAF
What forecasters said that day
The local office's own words before this gale watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Boston/Norton, MA wrote its last area forecast discussion before this gale watch went out at Apr 3, 10:34 PM EDT, 5 hours 30 minutes earlier.
Area forecast discussion, Apr 3, 10:34 PM EDT, 5 hours 30 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TAUNTON MA
1034 PM EDT SUN APR 3 2011
.SYNOPSIS...
A WARM FRONT WILL APPROACH TONIGHT AND LIFT N ACROSS THE REGION
MONDAY. THIS WILL BRING SOME WET SNOW AND RAIN....WITH MINOR
ACCUMULATIONS POSSIBLE OVER THE INTERIOR. A COLD FRONT WILL PUSH
THROUGH THE AREA LATE MONDAY NIGHT AND TUESDAY...BRINGING SHOWERS
AND THE RISK FOR ISOLATED THUNDERSTORMS. HIGH PRESSURE WILL FOLLOW
FOR WEDNESDAY AND THURSDAY. LOW PRESSURE WILL SLIDE TO THE SOUTH OF
NEW ENGLAND FRIDAY AND SATURDAY BRINGING A CHANCE OF RAIN AND A
LITTLE SNOW. DRY WEATHER FOR THE END OF THE WEEKEND.
&&
.NEAR TERM /UNTIL 6 AM MONDAY MORNING/...
MAIN NEAR TERM ISSUES INCLUDE RATE OF INCREASING CLOUDS...ASSOCIATED
TRENDS IN TEMPS AND DEWPOINTS AND THEN PTYPE ONCE PRECIPITATION
REACHES THE AREA.
SATELLITE INDICATES A SHARP GRADIENT OF HIGH/MID CLOUDS REACHING
THE CT RIVER VALLEY ABOUT 0230Z. DEWPOINTS HAVE BEEN RUNNING
SIGNIFICANTLY LOWER THAN OBSERVED WITH READING JUST NOW SLIPPING
INTO THE TEENS MOST LOCATIONS. HAVE MADE SOME ADJUSTMENTS IN TEMPS
AND DEWPOINT TO REFLECT CURRENT CONDITIONS. TEMPS WILL LIKELY HOLD
STEADY OR START TO RISE AFTER 07Z OR 08Z AS CLOUDS THICKEN.
PTYPE IS TRICKY GIVEN EVAP COOLING AT ONSET BUT THEN FAIRLY RAPID
INCREASE IN PARTIAL THICKNESSES AFTER ABOUT 11Z. 00Z NAM IS
LOOKING A LITTLE MILDER AND DRIER THAN 18Z GFS FOR THE 09Z-15Z
PERIOD. USUALLY NAM IS FAIRLY GOOD IN SHORT RANGE WITH THERMAL
PROFILES AND THIS DOES NOT APPEAR TO BE A COLD AIR DAMMING SETUP.
NONETHELESS...TRENDED IN BETWEEN NAM AND GFS DUE TO THE VERY LOW
DEWPOINTS CURRENTLY IN PLACE. BELIEVE WILL SEE SOME WET SNOW MIXED
WITH RAIN ALONG AND N OF THE MASS PIKE AND POSSIBLY AN INCH OR TWO
OF ACCUMULATION IN THE MONADNOCKS. MAY NEED TO ISSUE A SPS LATER.
FOR NOW DO NOT SEE A NEED FOR ANY WINTER HEADLINES.
&&
.SHORT TERM /6 AM MONDAY MORNING THROUGH MONDAY NIGHT/...
MONDAY...WARM FRONT LIFTS N OF THE REGION BY AROUND MIDDAY...AND MAY
ACTUALLY SEE A BREAK IN THE PRECIP MAINLY ALONG THE S COAST LATE IN
THE DAY PRIOR TO THE COLD FRONT/S APPROACH. MODELS DO SHOW SOME
DIFFERENCES IN TIMING...BUT LEANED TOWARD A BLEND OF THE NAM AND
GFS...ECMWF LOOKED TOO SLOW. LOOKS LIKE THE UPPER PATTERN ACROSS THE
NORTHERN TIER IS RATHER PROGRESSIVE WITH A SOMEWHAT LESS AMPLIFIED
NAM/GFS SOLUTION. SOME GUSTY S-SW WINDS ALSO WILL KICK UP...MAINLY
ALONG THE S COAST AND ACROSS E MA DURING THE AFTERNOON AS H850 JET
AT AROUND 50 KT MOVES ACROSS CAPE COD FROM MID MORNING THROUGH MID
AFTERNOON.
EXPECT RAIN TO CONTINUE THROUGH THE DAY WITH PATCHY FOG...THOUGH MAY
START TO TAPER OFF ACROSS S COASTAL AREAS AFTER 20Z. EXPECT TEMPS TO
REACH TO THE 50S MAINLY NEAR AND S OF THE MASS PIKE...REMAINING IN
THE 40S N OF THERE. HOWEVER...IF THE BACK EDGE OF THE PRECIP PUSHES
FURTHER N THAN CURRENT THINKING...MAY ACTUALLY SEE SOME BREAKS IN
THE CLOUDS WITH EVEN HIGHER TEMPS MAINLY ACROSS CT/RI. DO NOT THINK
THIS WILL HAPPEN PRIOR TO THE COLD FRONT APPROACH...THOUGH.
MONDAY NIGHT...LOOKS LIKE THERE WILL BE A BREAK IN THE PRECIP EARLY
ESPECIALLY ACROSS S CT/RI/S COASTAL MA...WITH RAIN TAPERING OFF TO
SHOWERS ACROSS THE REMAINDER OF THE REGION THROUGH ABOUT MIDNIGHT.
GOOD SW FLOW IN PLACE...SO NOT EXPECTING TEMPS TO DROP VERY MUCH
OVERNIGHT...AND ACTUALLY SLOWLY RISE AFTER 06Z TUE. STRONG H850 JET
AHEAD OF THE FRONT STARTS TO MOVE INTO CENTRAL AND WESTERN AREAS
AFTER 06Z TUE...ON THE ORDER OF 70-75 KT WITH GOOD WARM AIR
ADVECTION.
WITH GOOD DYNAMICS AND A RATHER STRONG FRONT APPROACHING FROM THE
W....LOOKS LIKE COULD SEE ISOLD TO SCATTERED THUNDERSTORMS DEVELOP
AHEAD OF THE FRONT WITH THE BEST SHOT ACROSS CENTRAL AND WESTERN
AREAS MAINLY AFTER MIDNIGHT. TOTAL TOTALS APPROACH 50 AHEAD OF THE
FRONT AS WELL AS K INDICES IN THE LOWER-MID 30S /HIGHER ON THE NAM
MODEL/. HAVE MENTIONED IN THE GRIDS AND ZONES.
EXPECT THE FRONT TO BE APPROACHING THE HUDSON VALLEY BY 12Z TUE...SO
HAVE REINTRODUCED LIKELY-CAT POPS FOR MOST AREAS BY THEN.
&&
.LONG TERM /TUESDAY THROUGH SUNDAY/...
MAIN POINTS
* COLD FRONT MOVES ACROSS THE REGION TUE
* WEAK WEATHER SYSTEM WED AND WED NIGHT
* RAIN AND MAYBE A LITTLE SNOW FRI AND FRI NIGHT
VERY IMPRESSIVE LOW LEVEL SOUTHWESTERLY JET CONTINUES OVER
EASTERN AREAS AHEAD OF THE COLD FRONT TUE MORNING. 70-80 KTS AT
925-850 MB WILL CAUSE LOW LEVEL WIND SHEAR AND MAY BE ENOUGH TO
PRODUCE SOME THUNDERSTORMS. HOWEVER...ATMOSPHERE WILL NOT BE THAT
UNSTABLE SO ANY STORMS SHOULD BE ISOLATED. MARGINAL GALE FORCE
GUSTS MAY IMPACT THE SOUTHERN COASTAL WATERS IN THE MORNING AND
EARLY AFTERNOON BUT FOR THE MOST PART EXPECT THE WINDS TO REMAIN
ALOFT. SHOULD BE BREEZY OVER THE INTERIOR WITH SOME WIND GUSTS
REACHING 30 MPH AFTER THE FRONTAL PASSAGE. NAM AND GFS HAVE BOTH
SLOWED DOWN THE FRONTAL PASSAGE BY ABOUT 3 TO 6 HOURS FROM THEIR
PREVIOUS RUNS...WITH IT PASSING OFFSHORE MID AFTERNOON. BUT THE
ECMWF CONTINUES A WEAK WAVE ON THE FRONT NEAR DELMARVA WHICH SLOWS
THE PROGRESSION AND IT DOES NOT EXIT THE COAST UNTIL EVENING. HAVE
GONE WITH THE NAM/GFS FOR NOW BUT MAY NEED TO KEEP IT CLOUDY
LONGER BY A FEW MORE HOURS IF THAT SOUTHERN WAVE DOES MATERIALIZE.
HAVE GONE WITH TEMPERATURES WELL UP INTO THE MID AND UPPER 50S
AHEAD OF THE FRONT...ESPECIALLY IN THE MORNING HOURS.
SKIES SHOULD CLEAR TUE NIGHT. LOWS SHOULD DROP TO THE MID 20S
SOUTHWEST NH TO MID 30S SOUTHEAST. GUSTY WNW WINDS OVER THE
COASTAL WATERS.
A RIDGE OF HIGH PRESSURE WILL BE CENTERED OVER NORTH CAROLINA ON
WED. THIS WILL NOT PROVIDE ENOUGH PROTECTION HOWEVER FROM AN
ADVANCING WEAK SURFACE TROUGH AND ASSOCIATED CHANNELED VORTICITY
ALOFT. CLOUDS SHOULD BE ON THE INCREASE AND THERE IS A CHANCE OF
SHOWERS WED AND WED NIGHT. GFS ACTUALLY DEVELOPS WEAK 1014 MB
SURFACE LOW OFF NANTUCKET BY 12Z THU WITH THIS SYSTEM. ONLY A FEW
TENTHS OF AN INCH OF PRECIPITATION IS POSSIBLE. THERE IS A SMALL
CHANCE THAT IF THERE IS ANY PRECIPITATION LEFT LATE WED NIGHT...IT
COULD MIX WITH OR CHANGE TO SNOW IN FAR NORTHWEST MA AND SOUTHWEST
NH BUT LITTLE OR NO ACCUMULATION WOULD BE EXPECTED.
THURSDAY SHOULD BE THE PICK OF THE WEEK...WITH SUNSHINE AND
SEASONABLE TEMPERATURES IN THE 50S AS HIGH PRESSURE STRETCHES FROM
SOUTHEAST CANADA THROUGH SOUTHERN NEW ENGLAND. CLEAR SKIES WILL
CONTINUE INTO THU NIGHT WITH COOL TEMPS...UPPER 20S NW TO UPPER
30S SE.
THE NICE WEATHER WILL BE SHORT LIVED AS ANOTHER STRONGER SYSTEM
TAKES SHAPE FOR FRI INTO EARLY SAT. LOW PRESSURE WILL BE CENTERED
NEAR CHICAGO THU NIGHT AND ITS WARM FRONT WILL SPREAD EASTWARD
FRI. A LOW PRESSURE WAVE IS EXPECTED TO FORM ON THIS FRONT...TO
THE SOUTH OF LONG ISLAND BY FRI EVENING. ALL MODELS INDICATE
MODERATE PRECIPITATION OVER SOUTHERN NEW ENGLAND LATE FRI
AFTERNOON INTO EARLY SAT. BUT THERE IS A SIGNIFICANT DISCREPANCY
IN THE MODELS AS TO THE LOCATION OF THIS STORM.
THE 12Z GFS RUN HAS AN INTERESTING SCENARIO. TAKEN VERBATIM...IT
MIGHT SNOW EVEN DURING THE DAYLIGHT HOURS WITH ABOVE FREEZING
TEMPERATURES FRI. ITS 1000-850 MB THICKNESS IS 1296-1304 AND
850-700 MB THICKNESS IS BELOW 1540 WITH 850 MB TEMPS BELOW 0C
THROUGHOUT THE REGION. STRONG DYNAMIC COOLING IS INDICATED ON THE
MODEL WITH TEMPERATURES PLUMMETING INTO THE MID 30S AS FAR SOUTH
AS CENTRAL CT AND CENTRAL RI AS THE UPWARD MOTION BECOMES STRONG
TOWARD EVENING. IT EVEN SHOWS THE 850 MB TEMPS COOLING TO -3 TO
-4C IN NORTHEAST MA FRI NIGHT.
THAT SAID...AM BELIEVING THAT THE GFS IS AN OUTLIER. THE CANADIAN
MODEL IS FARTHER TO THE NORTH. THE GFS ENSEMBLES ARE 3 TO 4 MB
WEAKER WITH A LOW OFF THE NJ COAST THAN THE OPERATIONAL GFS RUN.
AND...THE ECMWF IS ON THE WEAKER SIDE. HAVE GONE WITH RELATIVELY
HIGH CHANCE POPS AND THE WEATHER GRIDS WILL REFLECT A CHANCE OF
SNOW ALONG WITH THE RAIN IN NORTHERN AND WESTERN PORTIONS OF THE
AREA WITH LITTLE ACCUMULATION IF ANY.
MISCELLANEOUS CLOUDINESS WILL PERSIST ON SATURDAY AND SUNDAY WITH
A CHANCE OF SHOWERS CONTINUING AS A PARADE OF WEAK DISTURBANCES
PASS TO OUR SOUTH IN THE FAST WEST-NORTHWEST FLOW ALOFT.
LATER SUNDAY...SKIES SHOULD CLEAR AS HIGH PRESSURE BRIEFLY BUILDS
ACROSS THE REGION.
&&
.AVIATION /03Z MONDAY THROUGH FRIDAY/...
FORECASTER CONFIDENCE LEVELS...
LOW...LESS THAN 30 PERCENT
MEDIUM...30 PERCENT TO 60 PERCENT
HIGH...GREATER THAN 60 PERCENT
TONIGHT...HIGH CONFIDENCE VFR. NW WIND GUSTS DIMINISH BY 01Z.
MID-HIGH LVL CLOUDS INCREASE THROUGH THE NIGHT...WITH LOWER CLOUDS
MOVING INTO THE CT VALLEY BY 06Z. LOW CHANCE OF MVFR VSBYS WITH
APPROACHING RAIN INTO CENTRAL AND WESTERN AREAS AFTER 08Z. MAY SEE
MIX OR ONSET OF SNOW ACROSS S NH/N CENTRAL-W MA IF TEMPS COOL
ENOUGH.
MONDAY...MEDIUM CONFIDENCE. EXPECT MVFR VSBYS FOR MOST AREAS IN LOW
CIGS AND RAIN. ANY MIX WITH SNOW ACROSS S NH/W AND N CENTRAL MA WILL
CHANGE TO RAIN BY 15Z. CIGS/VSBYS LOWERING TO AREAS OF IFR-LIFR BY
18Z.
MONDAY NIGHT...MEDIUM CONFIDENCE. EXPECT IFR CIGS/VSBYS THROUGH MOST
OF THE NIGHT. LOW CHANCE OF ISOLD THUNDER ACROSS CENTRAL AND WESTERN
AREAS AHEAD OF COLD FRONT...BEST CHANCE AFTER 06Z.
BOS TERMINAL...HIGH CONFIDENCE FOR VFR THROUGH MOST OF TONIGHT.
GUSTY NW WINDS WILL CONTINUE TO DIMINISH THROUGH 01Z. EXPECT
CONDITIONS TO DETERIORATE QUICKLY AFTER 08Z MONDAY AS CLOUDS LOWER
AND RAIN MOVES IN. EXPECT IFR-LIFR CIGS/VSBYS AFTER 16Z.
OUTLOOK...TUESDAY THROUGH FRIDAY...
TUESDAY...MEDIUM CONFIDENCE MVFR/IFR AHEAD OF COLD FRONT WITH
ISOLATED THUNDER PSBL. COLD FRONT PASSAGE DURING THE AFTERNOON
WITH S/SW WINDS POTENTIALLY GUSTING TO 30 KT AT THE SFC.
ANTICIPATE LIKELY LLWS AS A LLJ OF AROUND 60-70 KTS IS PSBL AT 2KFT.
WINDS WILL SHIFT TO THE W/NW BEHIND THE FRONT.
TUESDAY NIGHT...HIGH CONFIDENCE VFR.
WEDNESDAY AND WEDNESDAY NIGHT...MEDIUM CONFIDENCE MVFR. CHANCE OF
SHOWERS POSSIBLY MIXED WITH SNOW IN FAR NORTHWEST AREAS.
THURSDAY...HIGH CONFIDENCE VFR.
FRIDAY...MEDIUM CONFIDENCE VFR DETERIORATING TO MVFR IN THE
MORNING AND POSSIBLY AREAS OF IFR IN RAIN OR A MIX OF RAIN AND
SNOW IN THE AFTERNOON.
&&
.MARINE...
TONIGHT...WINDS LOOK LIGHT FOR MOST OF THE OVERNIGHT AND HAVE KEPT
HEADLINES AS ADVERTISED. DID ADJUST SEAS A LITTLE HIGHER MOST OUTER
WATERS BASED ON CURRENT BUOY REPORTS.
MONDAY...HAVE POSTED SMALL CRAFT AS S-SE WINDS PICK UP AGAIN WITH
WARM FRONTAL PASSAGE. EXPECT GUSTS UP TO 30 KT. SEAS WILL BUILD AS
WELL...ESPECIALLY ON THE SOUTHERN OUTER WATERS. VSBYS WILL BE
RESTRICTED IN RAIN AND FOG.
MONDAY NIGHT...SW WINDS WILL REMAIN ABOVE SMALL CRAFT CRITERIA. LOW
CHANCE OF LOW END GALE GUSTS LATE AS COLD FRONT APPROACHES. SEAS
BUILD TO OVER 10 FT ON THE SOUTHERN OUTER WATERS. ALSO LOW CHANCE
FOR ISOLD THUNDER MAINLY AFTER MIDNIGHT.
OUTLOOK...TUESDAY THROUGH FRIDAY...
TUESDAY...WINDS AND SEAS LIKELY TO BE ABOVE SCA THRESHOLDS. THE
SOUTHERN OPEN WATERS COULD SEE GALE FORCE GUSTS ESPECIALLY IN THE
MORNING AND EARLY AFTERNOON AHEAD OF A COLD FRONT. SEAS COULD
POTENTIALLY BUILD UP TO 15 FEET. WITH THE PASSAGE OF THE COLD
FRONT...WINDS WILL SHIFT OUT OF THE W/NW WITH GUSTS CONTINUING
ABOVE SCA THRESHOLDS TOWARD EVENING. GALE FORCE GUSTS ARE ALSO
STILL POSSIBLE.
TUESDAY NIGHT INTO THURSDAY MORNING...WINDS AND SEAS...THOUGH
SUBSIDING SLOWLY...WILL STILL REMAIN ABOVE SCA THRESHOLDS FOR THE
PERIOD.
THURSDAY AFTERNOON AND NIGHT...WINDS MAY APPROACH SCA THRESHOLDS
FROM THE NORTHEAST. SEAS WILL PROBABLY BE BELOW 5 FT.
FRIDAY...A NEW STORM SYSTEM PASSING TO THE SOUTH OF NEW ENGLAND
WILL CAUSE AN INCREASE IN EASTERLY WINDS TO 20-30 KT AND SEAS WILL
BUILD TO NEAR 8 FT OVER THE SOUTHERN WATERS BY EVENING.
&&
.BOX WATCHES/WARNINGS/ADVISORIES...
CT...NONE.
MA...NONE.
NH...NONE.
RI...NONE.
MARINE...SMALL CRAFT ADVISORY FROM 11 AM MONDAY TO 6 PM EDT TUESDAY FOR
ANZ231>235-237-251.
SMALL CRAFT ADVISORY FROM 1 PM MONDAY TO 4 PM EDT TUESDAY FOR
ANZ230-236.
SMALL CRAFT ADVISORY FROM 6 AM MONDAY TO 6 PM EDT TUESDAY FOR
ANZ250-254>256.
&&
SYNOPSIS...EVT/GAF
NEAR TERM...THOMPSON
SHORT TERM...EVT
LONG TERM...GAF
AVIATION...EVT/GAF
MARINE...EVT/GAF/THOMPSONHazardous weather outlook, Apr 3, 4:07 AM EDT, 23 hours 57 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TAUNTON MA 407 AM EDT SUN APR 3 2011 CTZ002>004-MAZ002>024-026-NHZ011-012-015-RIZ001>008-040815- HARTFORD CT-TOLLAND CT-WINDHAM CT-WESTERN FRANKLIN MA- EASTERN FRANKLIN MA-NORTHERN WORCESTER MA-CENTRAL MIDDLESEX MA- WESTERN ESSEX MA-EASTERN ESSEX MA-WESTERN HAMPSHIRE MA- WESTERN HAMPDEN MA-EASTERN HAMPSHIRE MA-EASTERN HAMPDEN MA- SOUTHERN WORCESTER MA-WESTERN NORFOLK MA-SOUTHEAST MIDDLESEX MA- SUFFOLK MA-EASTERN NORFOLK MA-NORTHERN BRISTOL MA- WESTERN PLYMOUTH MA-EASTERN PLYMOUTH MA-SOUTHERN BRISTOL MA- SOUTHERN PLYMOUTH MA-BARNSTABLE MA-DUKES MA-NANTUCKET MA- NORTHERN MIDDLESEX MA-CHESHIRE NH-EASTERN HILLSBOROUGH NH- WESTERN AND CENTRAL HILLSBOROUGH NH-NORTHWEST PROVIDENCE RI- SOUTHEAST PROVIDENCE RI-WESTERN KENT RI-EASTERN KENT RI-BRISTOL RI- WASHINGTON RI-NEWPORT RI-BLOCK ISLAND RI- 407 AM EDT SUN APR 3 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN CONNECTICUT...CENTRAL MASSACHUSETTS...EASTERN MASSACHUSETTS...NORTHEASTERN MASSACHUSETTS...SOUTHEASTERN MASSACHUSETTS...WESTERN MASSACHUSETTS...SOUTHERN NEW HAMPSHIRE...NORTHERN RHODE ISLAND AND SOUTHERN RHODE ISLAND. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ230>237-250-251-254>256-040815- BOSTON HARBOR-CAPE COD BAY-NANTUCKET SOUND-VINEYARD SOUND- BUZZARDS BAY-RHODE ISLAND SOUND-NARRAGANSETT BAY-BLOCK ISLAND SOUND- COASTAL WATERS EAST OF IPSWICH BAY AND THE STELLWAGEN BANK NATIONAL MARINE SANCTUARY-MASSACHUSETTS BAY AND IPSWICH BAY- COASTAL WATERS FROM PROVINCETOWN MA TO CHATHAM MA TO NANTUCKET MA OUT 20 NM- COASTAL WATERS EXTENDING OUT TO 25 NM SOUTH OF MARTHAS VINEYARD AND NANTUCKET- COASTAL WATERS FROM MONTAUK NY TO MARTHAS VINEYARD EXTENDING OUT TO 20 NM SOUTH OF BLOCK ISLAND- 407 AM EDT SUN APR 3 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR MASSACHUSETTS COASTAL WATERS AND RHODE ISLAND COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. THERE IS A CHANCE FOR SOUTHERLY GALE FORCE WIND GUSTS MONDAY NIGHT AND EARLY TUESDAY AHEAD OF A COLD FRONT. THERE IS A CHANCE FOR WESTERLY GALE FORCE GUSTS BEHIND THE FRONT ON TUESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
The office that day
Everything else NWS Boston/Norton, MA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 4, 1:09 PM EDT | Special Weather Statement | BOX | Hampshire | 36 min |
| Apr 4, 2:05 PM EDT | Special Weather Statement | BOX | Hampden, Hampshire, Worcester | 55 min |
| Apr 4, 2:38 PM EDT | Special Weather Statement | BOX | Norfolk, Suffolk | 22 min |
| Apr 4, 4:29 PM EDT | Gale Warning | BOX | 26 hr | |
| Apr 4, 4:37 PM EDT | Wind Advisory | BOX | Barnstable, Bristol, Dukes, Essex, Middlesex, Nantucket and 4 more | 25 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.